Convergence in the large of aЁcertain iteration process for ordinary differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1971), pp. 50-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_9_a5,
author = {N. M. Mikhailova-Gubenko},
title = {Convergence in the large of {a{\CYRYO}certain} iteration process for ordinary differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--54},
year = {1971},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_9_a5/}
}
TY - JOUR AU - N. M. Mikhailova-Gubenko TI - Convergence in the large of aЁcertain iteration process for ordinary differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1971 SP - 50 EP - 54 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1971_9_a5/ LA - ru ID - IVM_1971_9_a5 ER -
N. M. Mikhailova-Gubenko. Convergence in the large of aЁcertain iteration process for ordinary differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1971), pp. 50-54. http://geodesic.mathdoc.fr/item/IVM_1971_9_a5/